Nonuniformly expanding 1D maps

Qiudong Wang, Lai Sang Young

Research output: Contribution to journalArticlepeer-review

21 Scopus citations


This paper attempts to make accessible a body of ideas surrounding the following result: Typical families of (possibly multi-model) 1-dimensional maps passing through ''Misiurewicz points'' have invariant densities for positive measure sets of parameters.

Original languageEnglish (US)
Pages (from-to)255-282
Number of pages28
JournalCommunications in Mathematical Physics
Issue number1
StatePublished - May 2006

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Nonuniformly expanding 1D maps'. Together they form a unique fingerprint.

Cite this